Advanced SearchSearch Tips
Ruin Probabilities in a Risk Model with Two Types of Claims
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Ruin Probabilities in a Risk Model with Two Types of Claims
Han, Ji-Yeon; Choi, Seung-Kyoung; Lee, Eui-Yong;
  PDF(new window)
A surplus process with two types of claims is considered, where Type I claims occur more frequently, however, their sizes are smaller stochastically than Type II claims. The ruin probabilities of the surplus caused by each type of claim are obtained by establishing integro-differential equations for the ruin probabilities. The formulas of the ruin probabilities contain an infinite sum and convolutions that make the formulas hard to be applicable in practice; subsequently, we obtain explicit formulas for the ruin probabilities when the sizes of both types of claims are exponentially distributed. Finally, we show through a numerical example, that Type II claims have more impact on the ruin probability of the surplus than Type I claims.
Continuous time risk model;surplus process with two types of claims;ruin probability;integro-differential equation;
 Cited by
Chan, W. S., Yang, H. and Zhang, L. (2003). Some results on ruin probabilities in a two-dimensional risk model, Insurance: Mathematics & Economics, 32, 345-358. crossref(new window)

Dufresne, F. and Gerber, H. U. (1991). Risk theory for the compound Poisson process that is perturbed by diffusion, Insurance: Mathematics & Economics, 10, 51-59. crossref(new window)

Grandell, J. (2000). Simple approximations of the ruin probabilities, Insurance: Mathematics and Economics, 26, 157-173. crossref(new window)

uo, J. Y., Yuen, K. C. and Zhou, M. (2007). Ruin probabilities in Cox risk models with two dependent classes of business, Acta Mathematica Sinica, English Series, 23, 1281-1288. crossref(new window)

Klugman, S. A., Panjer, H. H. and Willmot, G. E. (2004). Loss Model: From Data to Decisions, 2nd ed, John Wiley & Sons, Hoboken.

Li, S. and Garrido, J. (2005). Ruin probabilities for two classes of risk processes, ASTIN Bulletin, 35, 61-77. crossref(new window)

Lv, T. L., Guo, J. Y. and Zhang, X. (2010). Ruin probabilities for a risk model with two classes of claims, Acta Mathematica Sinica, English Series, 26, 1749-1760. crossref(new window)

Tsai, C. C. L. (2009). On the ordering of ruin probabilities for the surplus process perturbed by diffusion, Scandinavian Actuarial Journal, 2009, 187-204. crossref(new window)